The touring cars are finally back, and for their eleventh season we'll be putting the newly released Aussie Racing Cars through their paces! Up to 28 drivers from all over the world will compete in these micro-monsters for 12 rounds of intensely-close racing as only Touring Cars can provide! They may only produce a little over 100 horsepower, but the Aussie Racing Car's are minuscule. They're essentially a driver tightly wrapped in a roll cage with the shell of a Camaro over the top. But underestimate them at your own peril, as these things have a 1300cc motorbike engine in them, and since they weigh in at just under 600kg, the performance these little beasts provide is impressive! Whilst this league will be run on an Australian server during Australian-friendly times, all premium members of any region are welcome to sign up and compete in this series. If you wish to sign up, please do so in the Sign Up thread after reading the information below and the info in the Sign up thread. General Information Calendar April 22nd - Adelaide (Legendary Tracks DLC #2) May 6th - Oulton Park Fosters (Brit Pack DLC) May 20th - Curitiba June 3rd - Cordoba June 17th - Brands Hatch GP (Brit Pack DLC) July 1st - Bathurst Race Format 20:00 AEST (10:00 GMT) - Practice - 20 minutes 20:20 AEST (10:20 GMT) - Qualifying - 20 minutes (Must be in server by session's end) 20:40 AEST (10:40 GMT) - Warm Up - 10 minutes 20:50 AEST (10:50 GMT) - Race 1 - 30 minutes 21:20 AEST (11:20 GMT) - Break - 10 minutes 21:30 AEST (11:30 GMT) Race 2 - 30 minutes (Top 10 reversed) Rules and Regulations This league will operate in accordance with the 2017 RaceDepartment League Regulations except where specifically stated as otherwise. Exceptions: Article 5.7 - RDTCC S11 will use the scoring system outlined below. Article 6.1 - Track limits will be handled by the penalty system built into Automobilista, however if you believe a driver has been abusing track limits and not been penalised for it, then drivers are allowed to report track limit abuse to the league administrator for post race examination. Reports must follow the incident report format, else risk dismissal of their report. Scoring The following points will apply for both race 1 and 2. 51pts 50pts 49pts 48pts 47pts 46pts 45pts 44pts 43pts 42pts 41pts 40pts 39pts 38pts 37pts 36pts 35pts 34pts 33pts 32pts 31pts 30pts 29pts 28pts 27pts 26pts 25pts 24pts Driver Settings & Assists Parc Ferme: ON, Enforced at start of qualifying Free settings exempt from parc ferme Steering lock Brake pressure fuel load and strategy tire compound brake bias engine settings Tyre Wear: Normal Fuel Usage: Normal Track Progression: Normal (starts at 'Medium') Flag Rules: Full General Rules All drivers must be Premium Members, and must use their full real name on both the game server and on TeamSpeak. During Qualifying and the Race there will be no in-game text chat allowed under any circumstances until all active drivers have crossed the finish line. Those caught using the in-game text chat during these sessions will be given a 5 second time penalty added to their total race time. Only communications from the league director will be allowed when it pertains to critical issues (i.e. Server problems). During practice, in-game text chat is permitted, however please be respectful of others trying to concentrate. Drivers and managers must read all the information provided by the organisers provided through the forum. That includes General threads, race threads and private messages. Teamspeak presence is mandatory for all drivers. Drivers & Teams You may sign up as either an independent, or as a team. Maximum drivers per team: 2 If you cannot attend a particular round, you are permitted to find a substitute driver to take your place. However, they must have an active Premium Membership and they must be able to drive the car at a competitive pace so as to not present unnecessary danger to other drivers. You must notify the league director of a substitute driver taking your place upon, or prior to, your notification of absence (see below). Absences Absences are permitted provided you notify the league director within 24 hours of the commencement of the Practice session (20:00 AEST), and it is a valid reason. Irrespective of excuse, late notifications of absence will result in an immediate 5 point deduction from your total points accumulation. Drivers who withdraw from the whole league with an inadequate reason, or miss a round without notifying the league director at all, will be removed from the league and banned from all RaceDepartment leagues for the following 6 months. This includes immediate removal from any RaceDepartment league(s) they may be participating in at the same time as the RD Touring Car Championship.